Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
159 Doctors are Online

Irregular heavy periods, getting heavier. Had a Hep-B injection. Could this cause heavy bleeding ?

Hi , I am 25 yrs old and my period has never been regular, sometimes I go months without a period but they are usually very heavy and last 5- 8 days, but i have been on my period since beginning of october and it is getting heavier and a brighter red, i dont believe i am pregnant although i havnt taken a test. i moved up to mountains in scotland with soft water from flat lowlands with hard water. within the 1st week i got a urine infection which i had anitbiotics for and cleared that week, and i have had to wear tampons aswell as pads to stop a new infection as the blood was an irritant , although i hav not had tampons before... I have also had to have a Hep-B injection from my type of work ... could any of this cause me to bleed like this?
Asked On : Tue, 11 Dec 2012
Answers:  0 Views:  7 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor